Skip to main content

Noise-Sensitivity Everywhere

Publications

Stake-governed tug-of-war and the biased infinity Laplacian

Author(s): Alan Hammond, Gábor Pete
Published in: preprint, 2022
Publisher: arXiv
DOI: 10.48550/arxiv.2206.08300

Mixing time and cutoff phenomenon for the interchange process on dumbbell graphs and the labelled exclusion process on the complete graph

Author(s): Richárd Patkó, Gábor Pete
Published in: preprint, 2019
Publisher: arXiv.org

Connectedness of the Free Uniform Spanning Forest as a function of edge weight

Author(s): Marcell Alexy, Márton Borbényi, András Imolay, Ádám Timár
Published in: preprint, 2020
Publisher: arXiv.org

Unimodular random planar graphs are sofic

Author(s): Adam Timar
Published in: preprint, 2019
Publisher: arXiv.org

A factor of i.i.d with uniform marginals and infinite clusters spanned by equal labels

Author(s): Péter Mester
Published in: preprint, 2020
Publisher: arXiv.org

Cylinders' percolation: decoupling and applications

Author(s): Caio Alves, Augusto Teixeira
Published in: preprint, 2022
Publisher: arXiv
DOI: 10.48550/arxiv.2112.10055

Percolation phase transition on planar spin systems

Author(s): Alves, Caio; Amir, Gideon; Baldasso, Rangel; Teixeira, Augusto
Published in: preprint, 2021
Publisher: arXiv
DOI: 10.48550/arxiv.2105.13314

Spread of Infection over P.A. random graphs with edge insertion

Author(s): Alves, Caio; Ribeiro, Rodrigo
Published in: preprint, 2021
Publisher: arXiv
DOI: 10.48550/arxiv.2103.16708

Conditional measure on the Brownian path and other random sets

Author(s): Ábel Farkas
Published in: preprint, 2019
Publisher: arXiv.org

Percolation for two-dimensional excursion clouds and the discrete Gaussian free field

Author(s): Alexander Drewitz, Olof Elias, Alexis Prévost, Johan Tykesson, Fredrik Viklund
Published in: preprint, 2022
Publisher: arXiv
DOI: 10.48550/arxiv.2205.15289

Sparse reconstruction in spin systems I: iid spins

Author(s): Pál Galicza, Gábor Pete
Published in: preprint, 2020
Publisher: arXiv.org

Invariant embeddings of unimodular random planar graphs 2

Author(s): Itai Benjamini, Adam Timar
Published in: preprint, 2019
Publisher: arXiv.org

Random interlacement is a factor of i.i.d

Author(s): Márton Borbényi, Balázs Ráth, Sándor Rokob
Published in: preprint, 2022
Publisher: arXiv
DOI: 10.48550/arxiv.2208.14545

The Free Uniform Spanning Forest is disconnected in some virtually free groups, depending on the generator set

Author(s): Gábor Pete, Ádám Timár
Published in: preprint, 2020
Publisher: arXiv.org

Asymptotic Results of a Multiple-entry Reinforcement Process

Author(s): Caio Alves, Rodrigo Ribeiro, Daniel Valesin
Published in: preprint, 2021
Publisher: arXiv.org

Connectedness of the Free Uniform Spanning Forest as a function of edge weights

Author(s): Marcell Alexy; Márton Borbényi; András Imolay; Ádám Timár
Published in: Elect. Comm. Probab., 1083589X, 2022, ISSN 1083-589X
Publisher: Institute of Mathematical Statistics
DOI: 10.48550/arxiv.2011.12904

One-ended spanning trees in amenable unimodular graphs

Author(s): Ádám Timár
Published in: Electronic Communications in Probability, 24/0, 2019, ISSN 1083-589X
Publisher: Institute of Mathematical Statistics
DOI: 10.1214/19-ecp274

Invariant embeddings of unimodular random planar graphs

Author(s): Itai Benjamini; Ádám Timár
Published in: Electronic Journal of Probability, 10836489, 2021, ISSN 1083-6489
Publisher: Institute of Mathematical Statistics
DOI: 10.1214/21-ejp665

Kazhdan groups have cost 1

Author(s): Tom Hutchcroft, Gábor Pete
Published in: Inventiones mathematicae, 221/3, 2020, Page(s) 873-891, ISSN 0020-9910
Publisher: Springer Verlag
DOI: 10.1007/s00222-020-00967-6

A factor matching of optimal tail between Poisson processes

Author(s): Timar, Adam
Published in: Combinatorica, 02099683, 2022, ISSN 0209-9683
Publisher: Springer Verlag
DOI: 10.48550/arxiv.2106.04524

Percolation of worms

Author(s): Ráth, Balázs; Rokob, Sándor
Published in: Stoch. Proc. Appl., 03044149, 2022, ISSN 0304-4149
Publisher: Elsevier BV
DOI: 10.48550/arxiv.2107.03259

Finite-energy infinite clusters without anchored expansion

Author(s): Gábor Pete, Ádám Timár
Published in: Bernoulli, 13507265, 2021, ISSN 1350-7265
Publisher: Chapman & Hall
DOI: 10.3150/20-bej1311

SCHMIDT'S GAME ON HAUSDORFF METRIC AND FUNCTION SPACES: GENERIC DIMENSION OF SETS AND IMAGES

Author(s): Ábel Farkas, Jonathan M. Fraser, Erez Nesharim, David Simmons
Published in: Mathematika, 67/1, 2021, Page(s) 196-213, ISSN 0025-5793
Publisher: University College London, Department of Mathematics
DOI: 10.1112/mtk.12068

Pivotality versus noise stability for monotone transitive functions

Author(s): Pál Galicza
Published in: Electronic Communications in Probability, 25/0, 2020, ISSN 1083-589X
Publisher: Institute of Mathematical Statistics
DOI: 10.1214/20-ecp290